Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On a problem of Papakyriakopoulos

Author: Elvira Strasser Rapaport
Journal: Bull. Amer. Math. Soc. 69 (1963), 402-404
This work is cited by: Bull. Amer. Math. Soc., Volume 69, Number 3 (1963), 399--401
MathSciNet review: 0149456
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Karrass, W. Magnus, and D. Solitar, Elements of finite order in groups with a single defining relation, Comm. Pure Appl. Math. 13 (1960), 57-66. MR 124384
  • 2. A. G. Kurosh, The theory of groups. I, Chelsea, New York, 1956, p. 32.
  • 3. W. Magnus, Ueber diskontinuierliche Gruppen mit einer definierenden Relation (der Freiheitssatz), J. Reine Angew. Math. 163 (1930), 141-165.
  • 4. C. D. Papakyriakopoulos, A reduction of the Poincaré conjecture to other conjectures. II, Bull. Amer. Math. Soc. 69 (1963), 399-401. MR 149455

Additional Information